# SDR AALA2019062549062

- Difficulty date: June 22, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 61,454 hours, 23,144 cycles
- System (JASC): 2420 · AC Generation System
- Part: Contactor
- Part number: 558CA04A30Y00
- Condition: Faulty
- Location: Electrical
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED TO ORD ON ACCOUNT OF ELECTRICAL SYSTEM ISSUE. EMERGENCY DECLARED. FLIGHT NOT OVERWEIGHT AND LANDED WITHOUT INCIDENT. ALSO, APU AUTO-SHUTDOWN AFTER APPROX. 10 MINUTES OF OPERATION. MAINTENANCE TROUBLESHOT IAW TSM 24-00-00-810-819-A. REMOVED AND REPLACED GLC 1 (9XU1) IAW AMM 24-22-55. RAN BOTH ENGINES AND TAXIED THE A/C FOR OVER 30 MINUTES. OPS CHECK GOOD. COULD NOT DUPLICATE FAULTS. PERFORMED OPS CHECK OF APU IAW AMM 49-00-00. OPS CHECK GOOD AT THIS TIME.
